Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Statins and peripheral neuropathy
Statins and peripheral neuropathy
Anyone experienced this??
History of long term statin use at high dose.
Loss of feeling in feet and lower legs. Have now discontinued statin… any Chance of recovery. ??
Jump to this post
Hello @marymaurer, welcome to Mayo Clinic Connect. You may be interested in reading through another active discussion here on Connect and meet other members sharing your symptoms and asking your question here where it will have more visibility.
Groups > Neuropathy > Living with Neuropathy – Welcome to the group
There are also two related discussion similar to yours that you may want to join to meet other members who have discussed statins and neuropathy.
> Groups > Neuropathy > Statins and peripheral neuropathy
> Groups > Neuropathy > Statins cause peripheral neuropathy?
Are you able to share how you were diagnosed or any treatments you use that help you with your symptoms?
my doctor wants me on crestor with a cholesterol of 215. I am recovering from base of tongue cancer and am still anemic and not normal as yet. I see no reason to drag my cho0lestrol down to below 150 just to make him happy with his prognosis. He also advised it would make my type 2 diabetes worse or give it to me if I didnt have it already.
I have a friend taking a statin and his blood glucose levels get to 200 and then he takes insulin to bring it down, and he was a mild type 2 with morning glucose about 120, which was then controlled by metformin. So I'd be cautious about taking this junk
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In